Weird Side Affects

Discussion in 'Side-Effects of Duromine' started by PhantomGTS, Jul 31, 2016.

  1. PhantomGTS

    PhantomGTS New Member
    Standard Member

    Joined:
    Jul 31, 2016
    Messages:
    1
    Likes Received:
    0
    I started the 30mg Duromine about a week ago. I haven't had any of the usual side affects or the burst of energy. I have reduced my food intake and I'm not as hungry as normal and I do have a dry mouth. My main concern is (and I'm very serious about this), about an hour after taking the tablet at 6am my nipples burn like they've been lathered in dencorub or some hot balm. This lasts nearly all day. Any suggestions? Seems my brain is not wired for this drug but my nipples are on fire!
     
    #1 Jul 31, 2016
  2. Vix

    Vix Well-Known Member
    Premium Member

    Joined:
    Jul 7, 2016
    Messages:
    100
    Likes Received:
    155
    Omgggg that's sooooo funny lol!!!!
    Really seriously burning , never heard that one , though I have both mine pierced and keep ripping them out with a towel so yeah mine burn too but they have a good reason too . Haaaaaa I'm still cracking up at that one!
    Oh yessss I still haven't found my "burst of energy " either in the 3 1/2 weeks!! I'm still waiting for that but sure it has bypassed me
     
    #2 Aug 4, 2016
Loading...

Similar Threads